# SDR UPS02839826

- Difficulty date: October 13, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING UPPER SKIN IS CRACKED AT XRS 75 AT STRINGER 9.  CUTOUT CRACKED SKIN, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 10.
